Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EASYTRAK 2; IMPLANTABLE LEAD
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
BOSTON SCIENTIFIC CORPORATION EASYTRAK 2; IMPLANTABLE LEAD
Model Number
4517
Medical Device Problem Code
No Apparent Adverse Event (3189)
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
11/20/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a left ventricular (lv) lead was surgically abandoned due to non-specific product performance issue.A new lead was successfully implanted.No additional adverse patient effects were reported.
New Search
Submit an Adverse Event Report
Brand Name
EASYTRAK 2
Common Device Name
IMPLANTABLE LEAD
Manufacturer
(Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer
(Section G)
CPI - DEL CARIBE
guidant puerto rico b. v.
#12, rd. #698
dorado PR 00646
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key
15941198
Report Number
2124215-2022-51426
Device Sequence Number
6346652
Product Code
NIK
UDI-Device Identifier
00802526417665
UDI-Public
00802526417665
Combination Product (Y/N)
Y
Initial Reporter State
IL
Initial Reporter Country
US
PMA/510(K) Number
P010012/S024
Number of Events Summarized
1
Summary Report (Y/N)
N
Device Implanted Year
2005
Serviced by Third Party (Y/N)
Unknown
Reporter Type
Manufacturer
Report Source
Health Professional
Initial Reporter Occupation
Physician
Type of Report
Initial
Report Date
(Section B)
12/07/2022
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
No
Operator of Device
Lay User/Patient
Device Expiration Date
03/20/2007
Device Model Number
4517
Device Catalogue Number
4517
Was Device Available for Evaluation?
No
Is the Reporter a Health Professional?
Yes
Type of Report(Section G)
Initial
Initial Date Received by Manufacturer
11/20/2022
Initial Report FDA Received Date
12/08/2022
Was Device Evaluated by Manufacturer? (Y/N)
Device Not Returned to Manufacturer
Date Device Manufactured
03/20/2005
Is the Device Labeled for Single Use? (Y/N)
Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Initial
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Hospitalization; Required Intervention;
Patient Age
62 YR
Patient Sex
Female